| Model Number |
DTMB1Q1 |
| Medical Device Problem Code |
Reset Problem (3019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/24/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 429888 lead, implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during use of the cardiac resynchronization therapy defibrillator (crt-d), a power on reset (por) occurred in initial interrogation.The reset was cleared.The crt-d remains in use.No patient complications have been reported as a result of this event.